Accessibility navigation


Method for Solving Moving Boundary Value Problems for Linear Evolution Equations

Fokas, A.S. and Pelloni, B. (2000) Method for Solving Moving Boundary Value Problems for Linear Evolution Equations. Physical Review Letters, 84 (21). pp. 4785-4789. ISSN 0031-9007

Full text not archived in this repository.

To link to this article DOI: 10.1103/PhysRevLett.84.4785


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:15681
Publisher:American Physical Society

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation